# SDR FDEA201303220642

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 377 HAS CORROSION ON UPPER TEE THROUGH BOLT HOLE TO LOWER FLANGE, LBL 6.  CORROSION  REMOVED IAW SRM 51-10-02, REV 108.   FOUND EXCEED LIMIT IAW SRM 53-00-51, ALLOWABLE DAMAGE 1, FIG 101, REV 108.  FLOORBEAM REMOVED IAW SRM 51-40-02 REV 108.  NEW FLOORBEAM FABRICATED IAW DWG 141N5123, SHT1, REV A AND INSTALLED IAW DWG 141N5113, SHT 1, REV F.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
